Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Taken paraxin for fever, have tiredness and restlessness. Guidance?

good afternoon sir, last year i came to know that i cant take any other antibiotic that paraxin as no other antibiotic suits me. now i am down with fever and taking paraxin for that but feeling really tired and restless although my temperature is normal since day before yesterday but still feeling kind of sick. so please guide me what should i do??? should i continue medication??
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
Look every fever is not bacterial infection in origin and choice of antibiotic depends on various factors.
If you have fever please take paracetamol and please visit a Physician who will examine and if required investigate with various blood and x ray , urine test if it is necessary proper treatment may be given.
This drug can cause serious side effect like a plastic anemia so do not take by yourself with out proper prescription .
There are many group of antibiotic so suitable may be prescribed to you which depends on causative agent.
even in Typhoid there are many alternative available in fact many typhoid are resistant to Paraxin.
Take care
Good luck
Answered: Mon, 28 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor